# SDR QXEA2010110100694

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 4,310 hours, 4,965 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450401
- Part serial: 0127
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,238 hours, 12,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTED NORMALLY ALL LIGHTS WENT OUT 3-4 SEC LATER.  LT MAIN GEAR UNSAFE LIGHT (RED) AND WHITE TRANSITION LIGHTS ILLUMINATED FOR 4-5 SEC.  DOOR CAUTION LIGHTS DID NOT COME ON.  ALTERNATE GEAR EXTENSION WAS PERFORMED. RETURNED TO THE FIELD LANDING UNEVENTFUL. FERRIED FOR REPAIRS. REPLACED PSEU AS PRECAUTIONARY MEASURE, REPLACED LOOSE RIVETS ON LT MLG AFT DOOR PROX SENSOR BRACKET, REPLACED ALT RELEASE CAM (BINDING), ADJUSTED LT, RT MLG AFT DOOR PROX SENSORS, OPS CHECKED GEAR- OPS CHECKED GOOD. RETURNED TO SERVICE.
